Alert archive / Michigan / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 69, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 27, 2007, 2:07 PM EDT for Berrien County, Cass County, Michigan; Saint Joseph County, Indiana. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2007, 2:07 PM EDT (18:07 UTC)
- Expired
- Jun 27, 2007, 3:00 PM EDT
- In force
- 53 min
- Issued by
- NWS Northern Indiana
- Area
- Counties, with a storm outline in the text
Counties Saint Joseph County, IN, Berrien County, MI, Cass County, MI
The radar
The Northern Indiana radar (KIWX), 69 km from the middle of the area, began a volume at 18:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 6.1 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 261 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 1040 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- -37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KIWX 271808 SVRIWX INC141-MIC021-027-271900- /O.NEW.KIWX.SV.W.0069.070627T1807Z-070627T1900Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 207 PM EDT WED JUN 27 2007 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN ST. JOSEPH COUNTY IN NORTH CENTRAL INDIANA SOUTHEASTERN BERRIEN COUNTY IN SOUTHWEST MICHIGAN SOUTHWESTERN CASS COUNTY IN SOUTHWEST MICHIGAN * UNTIL 300 PM EDT * AT 202 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED 4 MILES WEST OF CHAIN-O-LAKES...OR ABOUT 10 MILES WEST OF SOUTH BEND...AND MOVING EAST AT 15 MPH. * LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... CHAIN-O-LAKES... BUCHANAN... SOUTH BEND... ROSELAND... GEORGETOWN...INDIAN VILLAGE AND BERTRAND... NILES... THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH... PREPARE IMMEDIATELY FOR PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH....ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4183 8652 4162 8650 4165 8606 4190 8605 $$
1 follow-up statement
000 WWUS53 KIWX 271837 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 234 PM EDT WED JUN 27 2007 INC141-MIC021-027-271900- /O.CON.KIWX.SV.W.0069.000000T0000Z-070627T1900Z/ ST. JOSEPH IN-BERRIEN MI-CASS MI- 234 PM EDT WED JUN 27 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT FOR NORTHERN ST. JOSEPH COUNTY IN NORTH CENTRAL INDIANA...AND SOUTHWESTERN CASS AND SOUTHEASTERN BERRIEN COUNTIES IN SOUTHWEST MICHIGAN... AT 228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED 3 MILES NORTH OF SOUTH BEND...AND MOVING EAST AT 20 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRANGER...BARRON LAKE...OSCEOLA...EDWARDSBURG AND DAILEY. THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH... PREPARE IMMEDIATELY FOR PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.....ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4183 8652 4162 8650 4165 8606 4190 8605 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 1:25 PM EDT, 42 minutes earlier.
Area forecast discussion, Jun 27, 1:25 PM EDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 125 PM EDT WED JUN 27 2007 .AVIATION... CONVECTION MOVG THROUGH NW INDIANA BEGINNING TO RE-INTENSIFY WHILE OTHER BKN LINE OF STORMS DVLPG CLOSER TO CDFNT FROM CENTRAL MI TO SERN IA. AIR MASS OVER NRN INDIANA AND UPSTREAM CLOSER TO CDFNT IS VERY UNSTABLE WITH LIFTED INDICES IN -5C TO -10C RANGE AT 17Z WHILE RECENT TAMDAR DATA FROM SBN SUGGESTS NO CAPPING INVERSION OVER THE AREA. ALTHOUGH FORCING LIMITED ACROSS NRN INDIANA THIS AFTN, EXPECT SCT TSTMS WILL CONT TO DVLP AND BECOME MORE NUMEROUS BY LATE AFTN AS CDFNT APPROACHES FROM THE NW. THUS, ADDED TEMPO TSRA GROUP TO TAFS LATE THIS AFTN AND EARLY EVE. CDFNT EXPECTED TO MOVE THROUGH SBN AROUND 06Z AND FWA AROUND 14Z. ALTHOUGH COVERAGE OF STORMS WILL LIKELY DECREASE WITH LOSS OF HEATING TNGT, SOME THREAT OF TSTMS WILL PERSIST UNTIL FROPA, BUT TIMING/COVERAGE TOO DOUBTFUL TO MENTION IN LATER PORTION OF TAFS. && .PREV DISCUSSION... /ISSUED 1108 AM EDT WED JUN 27 2007/ UPDATE... CDFNT LOCATED FM NRN MI TO ERN IA THIS MORNING WITH A PRE-FRONTAL TROF EXTENDING FROM SWRN MI INTO NE IL. FEW STORMS WERE ONGOING ALONG THE PRE-FRONTAL TROF, PSBLY ENHANCED BY WK UPR LEVEL CIRCULATION WHICH HAS PERSISTED OVER IL/IN LAST COUPLE OF DAYS. STORMS MOVG EAST AT AROUND 20KT INTO AN INCREASINGLY UNSTABLE AIR MASS SO EXPECT COVERAGE/INTENSITY WILL INCREASE AS THEY MOVE INTO OUR CWA DURING THE AFTN. MOISTURE CONVERGENCE ALONG CDFNT SAGGING SOUTH TO CENTRAL MI/NRN IL BY 00Z WILL ALSO TRIGGER STORMS WITH RESULTANT OUTFLOW BOUNDARIES LIKELY KICKING OFF MORE ACTIVITY TO ITS SE. HAVE RECEIVED PLENTY OF SUNSHINE THIS MORNING, THUS GOING HIGHS FROM THE M80S NW TO THE L90S IN NW OH LOOK ACHIEVABLE. WITH GOING FCST ON TRACK WILL UPDATE SHORTLY JUST TO REMOVE MORNING WORDING, BUT LITTLE OR NO CHANGES PLANNED TO THIS AFTNS GRIDS. SHORT TERM... TODAY THROUGH TONIGHT 06Z ANALYSIS REVEALS ADVANCING COLD FRONT EXTENDING SOUTHWEST FROM NORTHERN MI INTO EASTERN KS. AHEAD OF THE FRONT TEMPS WERE GENERALLY IN THE LOWER 70S WITH HIGH DEWPOINTS IN THE UPPER 60S. A FEW DEBRIS CLOUDS WERE ACROSS THE REGION FROM YESTERDAYS CONVECTION AS WELL AS A FEW ACCAS. WATER VAPOR IMAGERY CONFIRMS TWO MID LEVEL IMPULSES...THE ORGANIZED MAIN UPPER WAVE IN SOUTHERN CANADA AND THE DISORGANIZED CONVECTIVELY INDUCED HEIGHT PERTURBATION IN OK/TX/KS...OF WHICH THE LATTER IS A CONGLOMERATE OF SEVERAL SMALLER SCALE DISTURBANCES. AN AREA OF SCATTERED-ISOLATED SHOWERS WERE IN PLACE ACROSS PARTS OF IL. THIS AREA OF PRECIP IS MOST LIKELY THE RESULT OF WEAK PVA ALOFT FROM LEAD IMPULSES ORIGINATING FROM SOUTHERN PLAINS DISTURBANCE...COUPLED WITH WEAK THETA-E ADVECTION IN THE 850-700MB LAYER. MAIN UPPER TROUGH IN SOUTHERN CANADA WILL PUSH QUICKLY ACROSS THE FAR NORTHERN GREAT LAKES AND HELP PUSH A COLD FRONT DOWN INTO THE REGION THIS AFTERNOON AND EVENING. CAA ADVECTION BEHIND FRONT WILL DIMINISH AS MAIN UPPER LEVEL SUPPORT WILL BE LOST WITH QUICKLY ADVANCING UPPER TROUGH...HELPING TO SIGNIFICANTLY SLOW SOUTHWARD PROGRESSION OF FRONT. MEANWHILE TX/OK/KS HEIGHT ANOMALY WILL SHIFT NORTHEAST TOWARD THE REGION TODAY. SEVERAL SMALL SCALE PVA POCKETS WILL ADVECT OVER THE REGION TODAY AND COMBINED WITH AMPLE LL MOISTURE...LARGE SCALE HEIGHT FALLS FROM NORTHERN WAVE...AND DAYTIME HEATING SHOULD ALLOW SCATTERED THUNDERSTORMS TO REDEVELOP. COLD FRONT DROPPING SOUTH WILL ALSO FIRE THUNDERSTORMS...WHICH ARE EXPECTED TO SAG SOUTH ACROSS THE CWA THIS EVENING. BEST SHOT FOR PRECIP WILL OCCUR ALONG FRONT WHERE FORCING WILL BE BEST CONCENTRATED. LACK OF DEEP SHEAR WILL FAVOR MULTICELL PULSE TYPE THUNDERSTORMS...ESPECIALLY AWAY FROM COLD FRONT. STORMS ALONG FRONT WILL HAVE A BETTER CHANCE FOR LONGER SUSTAINED UPDRAFTS DUE TO CONTINUED FORCING...AND THUS A BETTER CHANCE TO REACH SEVERE LIMITS. HOWEVER...WITH NO REAL STRONG UPPER LEVEL SUPPORT FOR LONG LIVED TILTED UPDRAFTS...NOT EXPECTING WIDESPREAD SEVERE WEATHER. ISOLATED DAMAGING WINDS AND SMALL HAIL WOULD BE FAVORED WITH SFC BASED CAPES AOA 2500 J/KG...ESPECIALLY ALONG COLD FRONT. INCREASING MID LEVEL MOISTURE MAY ALSO LIMIT DAMAGING WIND THREAT FROM THE EVENING ON. BIGGEST CONCERN WILL BE LOCALLY HEAVY RAINFALL WITH PW VALUES APPROACHING 2 INCHES. MAIN UPPER LEVEL IMPULSE OVER SOUTHERN PLAINS WILL INDUCE A SFC WAVE ALONG COLD FRONT THIS EVENING. THIS WILL HELP STALL FRONT ACROSS SOUTHERN PORTIONS OF CWA...POSSIBLY FAVORING A TRAINING SCENARIO. HEAVY RAIN WILL BE A SIGNIFICANT CONCERN IF THIS PANS OUT. SHOULD SEE DRYING TREND IN ACROSS NORTHERN ZONES WITH FRONT SHIFTING FAR ENOUGH SOUTH BY EARLY THUR MORNING. AS FOR HIGHS TODAY...HAVE TRENDED TOWARD HIGHER SIDE OF GUIDANCE WITH EXPECTED SUNNY PERIODS. THINKING MET AND WRF MAY HAVE SOME CONVECTIVE FEEDBACK ISSUES PRODUCING TOO MUCH CLOUD COVER. LIKE THE IDEA OF THE GFS..ALLOWING FOR MIXING THROUGH 900MB. MIXED DOWN H9 TEMPS AND BLENDED WITH MAV GUIDANCE. OVERALL...ONE MORE DAY OF HOT HUMID CONDITIONS CAN BE EXPECTED. LONG TERM... COLD FRONT WILL BE MOVING SOUTH THROUGH FORECAST AREA AT BEGINNING OF THIS PERIOD. BULK SHEAR OF 30 KNOTS AND MODERATE INSTABILITY THURSDAY AFTERNOON CERTAINLY SUGGESTS POTENTIAL FOR SEVERE WEATHER IN FAR SOUTH IF STORMS CAN FIRE WHILE FRONT STILL IN FORECAST AREA. AS WE SAW TODAY...STORM SCALE INTERACTION CAN OVERCOME WEAK INSTABILITY AND DYNAMICS. CANADIAN HIGH THEN MOVES IN FOR REMAINDER OF PERIOD WITH FAIR WEATHER EXPECTED. BELOW NORMAL TEMPS INTO EARLY NEXT WEEK BEFORE RETURN FLOW AHEAD OF SHORT WAVE ALLOWS TEMPS TO REBOUND TO NEAR NORMAL. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...CHAMBERLAIN LONG TERM....LASHLEY AVIATION...TAYLOR
Hazardous weather outlook, Jun 27, 5:03 AM EDT, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 503 AM EDT WED JUN 27 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-280915- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 503 AM EDT WED JUN 27 2007 /403 AM CDT WED JUN 27 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THIS MORNING...THEN THUNDERSTORMS WILL BE LIKELY THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN TODAY AND TONIGHT...WITH DAMAGING WINDS THE PRIMARY HAZARD. LOCALLY HEAVY RAINFALL AND LOCALIZED FLOODING IS ALSO POSSIBLE WITH THE STRONGER AND SLOWER MOVING THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY...ESPECIALLY SOUTH OF ROUTE 30. ISOLATED SEVERE WEATHER AND HEAVY RAINFALL WITH LOCALIZED FLOODING ARE STILL POSSIBLE. THERE WILL BE AN INCREASED RISK FOR RIP CURRENTS ON THURSDAY BEHIND A STRONG COLD FRONT. WINDS ARE EXPECTED TO BE NORTHWEST AND WAVES MAY APPROACH 4 TO 6 FEET. MONITOR CONDITIONS AND FORECASTS IF YOU ARE PLANNING A TRIP TO SOUTHERN LAKE MICHIGAN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. HOWEVER...REPORTS OF ISOLATED SEVERE WEATHER CAN BE CALLED INTO THE NATIONAL WEATHER SERVICE OFFICE. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX LMZ043-046-061-280915- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE- 503 AM EDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SMALL CHANCE FOR THUNDERSTORMS THURSDAY MORNING. WINDS AND WAVES ARE EXPECTED TO APPROACH SMALL CRAFT ADVISORY CRITERIA THURSDAY MORNING...AND CONTINUE INTO THURSDAY EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
In the hours before
Local storm report, Jun 27, 8:32 AM EDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
832 AM EDT WED JUN 27 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0215 PM HEAVY RAIN 1.5 W CLARKS 41.13N 86.92W
06/26/2007 M2.97 INCH PULASKI IN PARK SERVICE
RAINFALL OCCURRED ABOUT A 1 HOUR TIME PERIOD DURING A
THUNDERSTORM TUESDAY AFTERNOON.
&&
JTLocal storm report, Jun 27, 8:35 AM EDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
835 AM EDT WED JUN 27 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0215 PM HEAVY RAIN 1.5 W CLARKS 41.13N 86.92W
06/26/2007 M2.97 INCH PULASKI IN PARK SERVICE
RAINFALL OCCURRED ABOUT A 1 HOUR TIME PERIOD DURING A
THUNDERSTORM TUESDAY AFTERNOON.
0612 PM HAIL 4 S ANDREWS 40.80N 85.60W
06/26/2007 E0.70 INCH HUNTINGTON IN LAW ENFORCEMENT
0656 PM TSTM WND DMG 6 SW FORT WAYNE 41.01N 85.22W
06/26/2007 ALLEN IN BROADCAST MEDIA
SEMI TRUCK BLOWN OVER ON INTERSTATE 469...SEVERAL TREES
BLOWN DOWN...PART OF A BARN ROOF BLOWN OFF
0658 PM TSTM WND GST 5.4 SW FORT WAYNE 41.02N 85.21W
06/26/2007 M71 MPH ALLEN IN ASOS
REPORTED BY ASOS AT FORT WAYNE INTERNATIONAL
&&
JTThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 4:20 PM EDT | Severe Thunderstorm Warning | IWX | Branch, Hillsdale | 55 min |
| Jun 27, 5:17 PM EDT | Severe Thunderstorm Warning | IWX | Hillsdale | 43 min |
| Jun 27, 7:02 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Saint Joseph | 58 min |
| Jun 27, 7:47 PM EDT | Severe Thunderstorm Warning | IWX | Branch | 22 min |
| Jun 27, 4:16 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, Wells | 44 min |
| Jun 27, 4:46 PM EDT | Special Marine Warning | IWX | 44 min | |
| Jun 27, 4:50 PM EDT | Severe Thunderstorm Warning | IWX | Kosciusko | 29 min |
| Jun 27, 5:15 PM EDT | Severe Thunderstorm Warning | IWX | DeKalb, LaGrange, Noble, Steuben | 45 min |
| Jun 27, 5:34 PM EDT | Special Marine Warning | IWX | 56 min | |
| Jun 27, 5:39 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Pulaski | 66 min |
| Jun 27, 6:45 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte | 45 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2007Severe Thunderstorm Warnings in Indiana, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.